# SDR ASOA2013101009194

- Difficulty date: September 18, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 36,665 hours, 31,954 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS INDICATIONS NOTED AT BL 0.0 APPROX WL 89 TO WL 113 24" IN LENGTH 100 PERCENT FSH.  FAILED NDT INSPECTION.  REPAIRED IAW SRM CH 51-42-06 AND REO 601R-53-61-5034, REV 2013-09-27.
